More facts about conjugate Banach spaces with the Radon-Nikodym property, II
Acta Universitatis Carolinae. Mathematica et Physica, Tome 32 (1991) no. 2, pp. 47-54
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1991_32_2_a5,
author = {Stegall, C.},
title = {More facts about conjugate {Banach} spaces with the {Radon-Nikodym} property, {II}},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {47--54},
year = {1991},
volume = {32},
number = {2},
mrnumber = {1146766},
zbl = {0773.46008},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1991_32_2_a5/}
}
TY - JOUR AU - Stegall, C. TI - More facts about conjugate Banach spaces with the Radon-Nikodym property, II JO - Acta Universitatis Carolinae. Mathematica et Physica PY - 1991 SP - 47 EP - 54 VL - 32 IS - 2 UR - http://geodesic.mathdoc.fr/item/AUCMP_1991_32_2_a5/ LA - en ID - AUCMP_1991_32_2_a5 ER -
Stegall, C. More facts about conjugate Banach spaces with the Radon-Nikodym property, II. Acta Universitatis Carolinae. Mathematica et Physica, Tome 32 (1991) no. 2, pp. 47-54. http://geodesic.mathdoc.fr/item/AUCMP_1991_32_2_a5/